# SDR FDEA202104130914

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN232JF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, FLOOR PANEL 232JF AT STA 695 RBL 50, PANEL DELAMINATED FABRICATED NEW FLOOR PANEL REF FEDEX DRAWING SRZ-25-005
